Loading [MathJax]/jax/output/SVG/config.js
Trudy Instituta Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the Institute of Mathematics of the NAS of Belarus:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki, 2014, Volume 22, Number 1, Pages 107–114 (Mi timb212)  

Evaluation of expectation of a functionals depending on the solution of linear stochastic equations

V. B. Malyutin

Institute of Mathematics of the National Academy of Sciences of Belarus
References:
Abstract: The method for evaluation of expectation of a functionals depending on the solution of linear stochastic differential equations is proposed. This method is based on evaluation of the eigenvalues of a three-diagonal matrix using the Sturm sequences. It is considered the application of this method to evaluation of characteristics of Ising systems with random effect in the form of a random white noise process.
Document Type: Article
UDC: 517.987.4+519.6
Language: Russian
Citation: V. B. Malyutin, “Evaluation of expectation of a functionals depending on the solution of linear stochastic equations”, Tr. Inst. Mat., 22:1 (2014), 107–114
Citation in format AMSBIB
\Bibitem{Mal14}
\by V.~B.~Malyutin
\paper Evaluation of expectation of a functionals depending on the solution of~linear stochastic equations
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 1
\pages 107--114
\mathnet{http://mi.mathnet.ru/timb212}
Linking options:
  • https://www.mathnet.ru/eng/timb212
  • https://www.mathnet.ru/eng/timb/v22/i1/p107
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Института математики
    Statistics & downloads:
    Abstract page:188
    Full-text PDF :77
    References:35
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025